# SDR SWAA2019121639655

- Difficulty date: December 11, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A278114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE AT ORSS. 261 WIGGLE PLATE CRACKED AND NOT PROPERLY SECURED TO STRUCTURE.         / R&R WIGGLE PLATE IAW SRM.
